# SDR CALA2012062700417

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 51,992 hours, 11,144 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Warning Message
- Condition: False Activation
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGES C IRS FAULT AND RT IRS FAULT ILLUMINATED PERFORMED INERTIAL REF SYS BITE CHECK IAW AMM 34-21-00-715-04.  4 NR FAULTS OR DEFETCS NOTED. PERFORMED MCDP BITE TEST 30 IAW AMM 22-00-02, NO CURRENT FAULTS, TEST PASSED.  ACFT FULL CAPABILITY CAT III, LAND III.
